I am tired of feeling this way. I take my medications to help me feel better - but I think they make my headaches worse and stuff. I have told my dr this and have asked hn'tim to change my meds but he thinks it helps so he just ups the dosses. He upped my depakote to 1000millagrams a day. Is that normal dose for people? I think sometimes my hydro gives me the headaches. Anything that I should switch too? I need my meds to help me move and stuff but I am tired of headaches still. My knees are getting better. So that is a good thing. the skelton is really helping. I just don't know if anyone has any ideas for taking the hydro out of my life. ?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...